# SDR AU990844

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- Nature of condition: E, N
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE THRUST REVERSER LOCK PROXIMITY SENSOR OUT OF ADJUSTMENT.
